A type of non-equivalent pseudogroups. Application to foliations
Annales Polonici Mathematici, Tome 56 (1991) no. 2, pp. 187-194
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A topological result for non-Hausdorff spaces is proved and used to obtain a non-equivalence theorem for pseudogroups of local transformations. This theorem is applied to the holonomy pseudogroup of foliations.
Mots-clés :
pseudogroup, foliation, holonomy
Affiliations des auteurs :
Jesús Alvarez López 1
@article{10_4064_ap_56_2_187_194,
author = {Jes\'us Alvarez L\'opez},
title = {A type of non-equivalent pseudogroups. {Application} to foliations},
journal = {Annales Polonici Mathematici},
pages = {187--194},
year = {1991},
volume = {56},
number = {2},
doi = {10.4064/ap-56-2-187-194},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-56-2-187-194/}
}
TY - JOUR AU - Jesús Alvarez López TI - A type of non-equivalent pseudogroups. Application to foliations JO - Annales Polonici Mathematici PY - 1991 SP - 187 EP - 194 VL - 56 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-56-2-187-194/ DO - 10.4064/ap-56-2-187-194 LA - fr ID - 10_4064_ap_56_2_187_194 ER -
Jesús Alvarez López. A type of non-equivalent pseudogroups. Application to foliations. Annales Polonici Mathematici, Tome 56 (1991) no. 2, pp. 187-194. doi: 10.4064/ap-56-2-187-194
Cité par Sources :